# SDR TRAX200700177

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 8,439 hours, 7,259 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN ATTEMPTING TO EXTEND FLAPS TO 8 DEG, FAILED AT 0 DEG.  EN ROUTE TO ERI A/C DIVERTED TO CLE DUE TO MTC.  EMERGENCY DECLARED.  FLT 4266 CX & ON 02/0607 FLTS 4634, 4847 CX.
